# SDR CALA2017110603961

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 76,213 hours, 29,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY CAPACITY TEST FAILED, EPSU BAT CAP EMER R & L AFT. REMOVED AND REPLACED LEFT AFT BATTERY 13WL, CHECKED OK AMM33-51-38-400-002A. IDT INSPECTED BATTERY REPLACEMENT/ SYSTEM OPERATION. OK.
